# SDR CALA9900591

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 328 FROM BL 0 TO RBL 70.  REPAIRED IAW SRM 53-10-51.
